If you need an accessible version of this item please contact JSTOR User Support

On Realizability of a Set of Integers as Degrees of the Vertices of a Linear Graph II. Uniqueness

S. L. Hakimi
Journal of the Society for Industrial and Applied Mathematics
Vol. 11, No. 1 (Mar., 1963), pp. 135-147
Stable URL: http://www.jstor.org/stable/2098770
Page Count: 13
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
On Realizability of a Set of Integers as Degrees of the Vertices of a Linear Graph II. Uniqueness
Preview not available

Page Thumbnails

  • Thumbnail: Page 
135
    135
  • Thumbnail: Page 
136
    136
  • Thumbnail: Page 
137
    137
  • Thumbnail: Page 
138
    138
  • Thumbnail: Page 
139
    139
  • Thumbnail: Page 
140
    140
  • Thumbnail: Page 
141
    141
  • Thumbnail: Page 
142
    142
  • Thumbnail: Page 
143
    143
  • Thumbnail: Page 
144
    144
  • Thumbnail: Page 
145
    145
  • Thumbnail: Page 
146
    146
  • Thumbnail: Page 
147
    147